Hirsch, E. A., On symbolic realization of hyperbolic automorphisms of torus.
Zapiski nauchnyh seminarov POMI, No.223, 1995, pp.137-139.
English translation: Journal of Mathematical Sciences, Vol.87, No.6, 1997, pp.4065-4066.

Abstract. The general method of constructing an isomorphism between hyperbolic automorphisms of torus and symbolic shifts suggested by A. M. Vershik is considered. It turns out that this method is not applicable to a wide class of automorphisms, namely, those whose characteristic polynomial has at least two roots of different modulus outside the unit disk.

Full text: [ .tex in English (draft) (7 Kb) ] [ .tex in Russian (7 Kb) ]

Back to the list of papers